# SDR REXA2016010500015

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT, FWD SIDE HAS GOUGE WITH HIGH METAL BESIDE TOP ROLLER.  REPAIRED PAX DOOR CUT OUT, FWD SIDE, IAW REO 670-53-22-001 REPAIR TYPE 1.
